# SDR REXA2016072101433

- Difficulty date: July 21, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB AT RBL 27 HAS GOUGE ON PREVIOUS REPAIR.  R & R WEB DOUBLER IAW REO NR 601R-53-61-1285.
